| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patients left eye due to unexpected post-op refraction.The iol was replaced with another lens of the same model but different diopter.There was no incision enlargement and the patient has recovered.No additional information was received.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 05/21/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection was performed and the lens was found cut in two pieces.No damage was observed to the haptics.The condition in which the sample was returned is consistent with a lens that was implanted and explanted.The complaint issue reported could not be verified.Based on the analysis of the returned lens, there is no indication of product quality deficiency.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).